# SDR 2002UALA01057

- Difficulty date: June 20, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 37,639 hours, 13,842 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CREASE BEAM IN FLOOR BELOW SUPPORT ANGLE AT BODY STATION 837 RBL 63 UPPER SURFACE CORRODED AT NUT PLATE HOLE.  MAJOR REPAIR ACCOMPLISHED. CREASE BEAM  DOUBLER REPAIR INSTALLED.
